MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US NPS TIB PLATEAU, MEDIUM, 20MM; LPS AND S-ROM : KNEE TIBIAL TRAY

DEPUY ORTHOPAEDICS INC US NPS TIB PLATEAU, MEDIUM, 20MM; LPS AND S-ROM : KNEE TIBIAL TRAY
Model Number 62-2176
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 03/30/2023
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported srom nps revision - poly post rp post broken.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).The device catalog number is unknown; therefore, udi is unavailable.Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Additional information received indicated that the distal post of the poly that enables a rotating platform had snapped off.The poly was in two pieces.This required a revision surgery to replace the poly.No delay reported.
 
Additional Manufacturer Narrative
Product complaint (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes joint reconstruction, or its employees that the report constitutes an admission that the product, depuy synthes joint reconstruction, or its employees caused or contributed to the potential event described in this report.H10 additional narrative:  added: b5 if information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes joint reconstruction, or its employees that the report constitutes an admission that the product, depuy synthes joint reconstruction, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Additional Manufacturer Narrative
Product complaint (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes joint reconstruction, or its employees that the report constitutes an admission that the product, depuy synthes joint reconstruction, or its employees caused or contributed to the potential event described in this report.H10 additional narrative: added: d9 if information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.Corrected: h3.
 
Additional Manufacturer Narrative
Product complaint (b)(4).Investigation summary: the device associated with this report was returned for analysis.Visual analysis revealed, that the hinge post of the nps tib plateau, medium, 20mm was found broken.The broken fragment was returned.The reported allegation can be confirmed.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post-market safety surveillance activities.Device history lot: a date code was provided.Which indicates, that the device was manufactured on december 1998.A manufacturing records evaluation (mre) was not performed, since a valid finished good lot number was not provided for this device.

Brand Name
NPS TIB PLATEAU, MEDIUM, 20MM
Common Device Name
LPS AND S-ROM : KNEE TIBIAL TRAY
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
Manufacturer (Section G)
DEPUY ORTHOPAEDICS, INC. 1818910
700 orthopaedic dr.
warsaw IN 46581 0988
Manufacturer Contact
kate karberg
700 orthpaedic dr.
warsaw, IN 46581
3035526892
MDR Report Key16746465
Report Number1818910-2023-08026
Device Sequence Number12900540
Product Code JWH
UDI-Device Identifier10603295179269
UDI-Public10603295179269
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K941769
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2023
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup,Followup,Followup
Report Date (Section B) 04/14/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number62-2176
Device Catalogue Number622176
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/29/2023
Supplement Date Received by Manufacturer04/27/2023
07/12/2023
07/21/2023
08/15/2023
Initial Report FDA Received Date04/14/2023
Supplement Report FDA Received Date05/03/2023
07/17/2023
07/24/2023
08/16/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NPS TIB PLATEAU, MEDIUM, 20MM; UNKNOWN KNEE FEMORAL
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown